# SDR SWIA2024031100230

- Difficulty date: December 30, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H TRU BAY DOOR BOTTOM LANDING IS CRACKED AT THE AFT LATCH CUTOUT, MARKED.   (C-CHECK RO 3/10/2024)   REMOVED AND REPLACED LANDING AT R/H TRU BAY DOOR BOTTOM REF DRWG CC670-33040 REV. G, REO 670-53-11-1916 REV. -- DATED 2024-01-15 AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY AND FORM M-337
